# SDR DALA1032310686

- Difficulty date: October 13, 2010
- Submitted: November 16, 2010
- Operation: Air carrier
- Aircraft: N686DA
- Make and model: Boeing 757232
- Aircraft serial: 27589
- Aircraft time: 45,182 hours, 20,187 cycles
- System (JASC): 5240 · Service Doors
- Part: Lifter
- Condition: Worn
- Location: R4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R4 DOOR LOWER GATE HAVE FWD AND AFT GIRT BAR'S LIFTERS FITTING WORN ELONGATED.  REMOVED AND REPLACED FWD AND AFT LIFTERS.  (DL757103101)
